# SDR UALA2012110506338

- Difficulty date: November 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,106 hours, 16,694 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: B17CA1042
- Part serial: T00434
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO MIX VALVE STAYS FULL COLD EVEN WITH TEMP CONTROL KNOB ROTATED TO FULL HOT.  DEFFERED AFT CARGO HEAT HOT AIR PRESS REG VALVE.  COMPLETED REQUIREMENTS OF MEL ITEM 2143B.  REMOVED AND REPLACED AFT CARGO HEAT PRESS REG VALVE REF AMM 21-43-52, OPS CHECKS GOOD.
